Hello 🙂. I have a diagnosis of Non Alcoholic Fatty Liver Disease and have developed Cellulitis in one leg. I noticed that the Flucloxacillin I was prescribed by the Walk In Centre nurse has a warning about liver disease, amongst other precautions. Is this medication likely to cause more harm? I will take the antibiotics because I don’t want to lose my leg! - but any advice would be very helpful, thank you.
Safe to take antibiotics?: Hello 🙂. I... - British Liver Trust
Welcome to the forum where you will be able to get advice and support from others with experience of liver disease. However, this is not a medical forum and none of the members are qualified to diagnose or give specific medical advice.
We would suggest that you contact the health care professional who prescribed your medication and discuss your concerns with them. Alternatively, you could contact your GP who has access to your medical records and can safely advise you.
Vey best wishes
Sometimes we are prescribed things that are needed for a short term that are listed as bad for the liver.
Your cellulitis is probably one of these times.
If you are worried and feeling dubious of someone in general practice you can usually get advice from your hepatologist or even a pharmacist.
I hope you recover very quickly.